# SDR HEEA967232

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Accumulator
- Part number: 704A34240015
- Condition: Defective
- Location: Service Valve
- Part time: 3,017 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SERVO ACCUMULATOR SERVICING VALVE HAS STUCK STEM, UNABLE TO CHARGE WITH NITROGEN.
